# SDR AALA20140630016

- Difficulty date: June 30, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 108,290 hours, 17,759 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW OPENED THE LT NR 1 DOOR TO DEPLANE THE PAXS & THE PACK FELL OUT OF THE DOOR HOUSING, UNSUCCESSFULLY DEPLOYED.  REPLACED SLIDE FOR LT NR 1 DOOR.
